# SDR 95ZZZX5538

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76C
- Aircraft serial: 760421
- Engine: Tmeca ARRIEL1S
- System (JASC): 7250 · Turbine Section
- Part: Swirl Plate
- Part number: 0292377110
- Condition: Cracked
- Location: Rt Engine
- Part time: 424 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 150-HOUR ENGINE INSPECTION, BORESCOPING RT ENGINE REVEALED CRACK ON SWIRL PLATE AND PIECES MISSING.  DAMAGE BEYOND LIMITS.  REMOVED ENGINE, INSTALLED LOANER ENGINE.  INSPECTION AT TEAR DOWN REVEALED NO OTHER DAMAGE.  NEW TYPE SWIRL PLATE TO BE INSTALLED AT MANUFACTURER OF ENGINE.
